Vasileva A B. ASYMPTOTIC BEHAVIOUR OF SOLUTIONS TO CERTAIN PROBLEMS INVOLVING NON-LINEAR DIFFERENTIAL EQUATIONS CONTAINING A?SMALL PARAMETER MULTIPLYING THE HIGHEST DERIVATIVES[J]. Russian Mathematical Surveys, 1963, 18(3): 13-84.
Mchugh J A. An historical survey of ordinary linear differential equations with a large parameter and turning points[J]. Archive for History of Exact Sciences, 1971, 7(4): 277-324.
Moser J. Singular perturbation of eigenvalue problems for linear differential equations of even order[J]. Communications on Pure and Applied Mathematics, 1955, 8(2): 251-278.
Wasow W. On the Asymptotic Solution of Boundary Value Problems for Ordinary Differential Equations Containing a Parameter[C]., 1944: 173-183.
Lomov S A, Eliseev A G. Asymptotic integration of singularly perturbed problems[J]. Russian Mathematical Surveys, 1988, 43(3): 1-63.
Gerhard Freiling. On the completeness and minimality of the derived chains of eigen- and associated functions of boundary eigenvalue problems nonlinearly dependant on the parameter. 2013.
Freiling G. Boundary value problems associated with multiple roots of the characteristic equation[J]. Results in Mathematics, 2013: 44-62.
Evans R L. Solution of linear ordinary differential equations containing a parameter[J]. Proceedings of the American Mathematical Society, 1953, 4(1): 92-94.
Berglund N, Gentz B. Geometric singular perturbation theory for stochastic differential equations[J]. Journal of Differential Equations, 2002, 191(1): 1-54.
N I Shkil · V K Grigorenko. Asymptotic representation of solutions of system of linear differential equations with slowly varying coefficients. 1974.